Alert archive / Florida / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 111, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jul 23, 2013, 5:27 PM CDT for Escambia County, Okaloosa County, Santa Rosa County, Florida. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2013, 5:27 PM CDT (22:27 UTC)
- Expired
- Jul 23, 2013, 6:30 PM CDT
- In force
- 63 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL
The radar
The Eglin Afb radar (KEVX), 109 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 5:50 PM CDT | TSTM WND DMG | Crestview, FL | TREE ACROSS GILLIS DRIVE WHICH ALSO TOOK DOWN SEVERAL UTILITY LINES. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 1:15 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 10.5 hours before the alert went out and 257 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2225 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 638 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
069
WUUS54 KMOB 232227
SVRMOB
FLC033-091-113-232330-
/O.NEW.KMOB.SV.W.0111.130723T2227Z-130723T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
527 PM CDT TUE JUL 23 2013
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN ESCAMBIA COUNTY IN NORTHWEST FLORIDA...
OKALOOSA COUNTY IN NORTHWEST FLORIDA...
SANTA ROSA COUNTY IN NORTHWEST FLORIDA...
* UNTIL 630 PM CDT
* AT 525 PM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS OVER 60 MPH WERE LOCATED ALONG A LINE EXTENDING FROM
10 MILES NORTHWEST OF MOLINO TO 16 MILES NORTHEAST OF MILTON TO
6 MILES SOUTH OF FLORALA...AND MOVING SOUTHEAST AT 30 TO 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
WHITFIELD... PINE LEVEL... WHITING FIELD...
ROEVILLE... POINT BAKER... PEA RIDGE...
MULAT... FLORIDATOWN... PACE...
THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 20 AND 67.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND
SOUTHEAST MISSISSIPPI.
&&
LAT...LON 3045 8682 3051 8702 3054 8702 3051 8704
3054 8715 3057 8716 3055 8717 3059 8734
3072 8741 3085 8756 3098 8747 3096 8638
3048 8639
TIME...MOT...LOC 2226Z 270DEG 25KT 3086 8739 3084 8692
3092 8635
$$3 follow-up statements
728
WWUS54 KMOB 232258
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
558 PM CDT TUE JUL 23 2013
FLC033-091-113-232330-
/O.CON.KMOB.SV.W.0111.000000T0000Z-130723T2330Z/
OKALOOSA FL-SANTA ROSA FL-ESCAMBIA FL-
558 PM CDT TUE JUL 23 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR CENTRAL ESCAMBIA...CENTRAL SANTA ROSA AND CENTRAL OKALOOSA
COUNTIES...
AT 553 PM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS OVER 60 MPH WERE LOCATED ALONG A LINE EXTENDING FROM 6
MILES NORTHWEST OF GONZALEZ TO 5 MILES EAST OF BAGDAD TO 12 MILES
SOUTHWEST OF DE FUNIAK SPRINGS...MOVING SOUTH AT 35 TO 40 MPH.
LOCATIONS IMPACTED INCLUDE...
WHITING FIELD... ROEVILLE... POINT BAKER...
PEA RIDGE... MULAT... FLORIDATOWN...
PACE... MILTON... BAGDAD...
THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 20 AND 67.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND
SOUTHEAST MISSISSIPPI.
&&
LAT...LON 3080 8749 3085 8720 3080 8669 3085 8639
3048 8639 3045 8682 3051 8702 3054 8702
3051 8704 3054 8715 3057 8716 3055 8717
3059 8734 3072 8741
TIME...MOT...LOC 2258Z 352DEG 42KT 3056 8737 3053 8694
3059 8629
$$647
WWUS54 KMOB 232307
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
607 PM CDT TUE JUL 23 2013
FLC033-091-113-232330-
/O.CON.KMOB.SV.W.0111.000000T0000Z-130723T2330Z/
OKALOOSA FL-SANTA ROSA FL-ESCAMBIA FL-
607 PM CDT TUE JUL 23 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR CENTRAL ESCAMBIA...SOUTHERN SANTA ROSA AND CENTRAL OKALOOSA
COUNTIES...
AT 603 PM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS OVER 60 MPH WERE LOCATED ALONG A LINE EXTENDING FROM 6
MILES NORTHWEST OF GONZALEZ TO 7 MILES SOUTH OF BAGDAD TO 7 MILES
EAST OF NICEVILLE...MOVING SOUTH AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
ROEVILLE... POINT BAKER... PEA RIDGE...
MULAT... FLORIDATOWN... PACE...
MILTON... BAGDAD... GONZALEZ...
THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 20 AND 66.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR SOUTHWEST ALABAMA AND NORTHWEST FLORIDA.
&&
LAT...LON 3072 8741 3071 8699 3073 8666 3075 8640
3048 8639 3045 8682 3051 8702 3054 8702
3051 8704 3054 8715 3057 8716 3055 8717
3059 8734
TIME...MOT...LOC 2307Z 343DEG 31KT 3060 8737 3047 8700
3052 8636
$$440
WWUS54 KMOB 232323
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
623 PM CDT TUE JUL 23 2013
FLC033-091-113-232333-
/O.EXP.KMOB.SV.W.0111.000000T0000Z-130723T2330Z/
OKALOOSA FL-SANTA ROSA FL-ESCAMBIA FL-
623 PM CDT TUE JUL 23 2013
...THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE FOR
CENTRAL ESCAMBIA...SOUTHERN SANTA ROSA AND CENTRAL OKALOOSA
COUNTIES...
AT 621 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR CENTRAL
ESCAMBIA...SOUTHERN SANTA ROSA AND CENTRAL OKALOOSA COUNTIES HAS
WEAKENED TO BELOW SEVERE LIMITS...THUS THE SEVERE THUNDERSTORM
WARNING WILL BE ALLOWED TO EXPIRE AT 630 PM CDT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR SOUTHWEST ALABAMA AND NORTHWEST FLORIDA.
LAT...LON 3072 8741 3071 8699 3073 8666 3075 8640
3048 8639 3045 8682 3051 8702 3054 8702
3051 8704 3054 8715 3057 8716 3055 8717
3059 8734
TIME...MOT...LOC 2323Z 343DEG 31KT 3047 8732 3034 8695
3039 8631
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 4:09 PM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Jul 23, 4:09 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
409 PM CDT TUE JUL 23 2013
.SHORT TERM (TONIGHT AND MONDAY)...A CONVECTIVE COMPLEX IS MOVING
INTO FCST AREA FROM THE NORTH MID AFTERNOON...AND EXPECTED TO
CONTINUE SOUTH AND EAST TOWARD THE COAST LATE THIS AFTERNOON AND
INTO THE EVENING HOURS. COMPLEX MOVEMENT IS TOWARD THE SOUTHEAST AT
AROUND 40 MPH...AND WITH THIS IT SHOULD SWEEP ACROSS THE AREA
EXTENDING FROM NEAR GREENVILLE TO NEAR LEAKESVILLE BETWEEN
4PM-5PM...DOWN TO THE ALABAMA/FLORIDA LINE BY AROUND 6PM...AND
SETTLING DOWN TOWARD THE COAST BETWEEN 6PM-8PM. SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THE ENTIRE FCST AREA UNTIL 10PM. SEVERE
THUNDERSTORM WIND GUSTS TO 60 MPH WILL BE THE PRIMARY THREAT...BUT
LARGE HAIL AND EVEN AN ISOLATED BRIEF WEAK TORNADO WILL BE
POSSIBLE. AS STATED SOME OF THE STORMS COULD PRODUCE WIND GUSTS UP
TO AROUND 60 MPH...BUT NEARLY ALL OF THE CONVECTION WILL LIKELY
EASILY PRODUCE WIND GUSTS UP TO AROUND 40-45 MPH. WINDS OF THESE
SPEEDS COULD EASILY UPROOT SOME TREES...ESPECIALLY GIVEN HOW
SATURATED THE SOIL IS OVER THE REGION DUE TO RECENT HEAVY RAINFALL.
SPEAKING OF HEAVY RAINFALL...THE LOCALIZED FLOODING/FLASH FLOODING
THREAT WILL ALSO BE HIGH THIS AFTERNOON AND EVENING FOR LOCATIONS
WHERE HEAVIER RAINFALL OCCURS. MOST LOCATIONS WILL RECEIVE AT LEAST
1 INCH OF RAINFALL...WITH SOME AREAS RECEIVING 2 TO 3 INCHES.
LOCALIZED LOCATIONS WHERE TRAINING OF STRONG STORMS OCCURS COULD SEE
DOUBLE THOSE TOTALS OVER A COUPLE OF HOUR PERIOD. LOCALIZED FLASH
FLOODING AND/OR URBAN AND SMALL STREAM FLOODING IS LIKELY IN SOME
LOCATIONS THROUGH THIS EVENING. MOST OF THE ACTIVITY WILL BE MOVING
OFF THE COAST AND INTO THE GULF BY MID TO LATE EVENING...WITH THE
SEVERE AND HEAVY RAINFALL THREAT ENDING. LOWS IN THE LOWER 70S
INLAND AND MID 70S COASTAL TONIGHT...HIGHS IN THE LOWER 90S
TOMORROW. 12/DS
(WEDNESDAY THROUGH THURSDAY NIGHT)...MODEL OUTPUTS SHOW CLOSE
PHASING OF SURFACE AND UPPER FEATURES THROUGH 72 HOURS. THE FORECAST
AREA WILL CONTINUE UNDER THE INFLUENCE OF A NORTHWEST DIFLUENT UPPER
FLOW WEDNESDAY BETWEEN A MID LEVEL RIDGE OVER TEXAS AND BROAD TROUGH
OVER THE EASTERN US. WITHIN THE FLOW...A ZONE OF HIGH DEEP LAYER
WATER VAPOR IS SHOWN INDICATING PRECIPITABLE WATER WITHIN A TENTH OF
AN INCH OF 2 INCHES. THIS AXIS OF ENERGY WILL ALIGN ITSELF ALONG THE
FLOW AXIS FROM ARKANSAS INTO THE NORTHEAST GULF. A SERIES OF MID
LEVEL DISTURBANCES WILL MOVE ALONG THIS HUMID FLOW WITH THE APPROACH
OF A WEAK FRONT INTO THE SOUTHEAST AND LOWER MISSISSIPPI VALLEY.
CAPE ~3500 AND LI -4 TO -8 WILL ACT WITH THESE FEATURES TO FORCE
CONVECTION INTO THE LIKELY CATEGORY ON WEDNESDAY ALONG A WIDE SWATH
NORTH AND EAST OF A LINE FROM BUTLER IN CHOCTAW COUNTY TO
MONROEVILLE TO PENSACOLA AIRPORT EASTWARD ALONG THE BEACH INTO THE
FLORIDA PANHANDLE. VERY SATURATED SOIL...ESPECIALLY ALONG THE COASTAL
COUNTIES...WILL MEAN ADDITIONAL RAINFALL WILL LIKELY BRING RAPID
RUNOFF CAUSING LOCALIZED URBAN FLOODING IN AREAS SUBJECT TO POOR
DRAINAGE OF STORM WATER. A FEW THUNDERSTORMS COULD BRING WIND GUSTS
EXCEEDING 45 TO 50 MPH WITH THE POSSIBILITY OF EXCEEDING SEVERE
CRITERIA NOT BEING RULED OUT. 77/BD
.LONG TERM [THURSDAY THROUGH MONDAY]...NO CHANGES. DIFLUENT UPPER
NORTHWEST FLOW EXPECTED THURSDAY WITH A RIDGE OVER THE GREAT BASIN
AND ROCKIES...ANOTHER RIDGE OVER THE MID ATLANTIC AND AN UPPER
TROUGH ALONG THE PIEDMONT REGION. BUT THE ATMOSPHERIC RIVER OF WATER
VAPOR WILL NO LONGER BE AVAILABLE...HAVING MOVED EAST. THE
AFOREMENTIONED FRONT WILL HAVE MOVED OUT INTO THE GULF LATER
THURSDAY. THUS...IT APPEARS ONLY ISOLATED TO SCATTERED CONVECTION
WILL OCCUR FROM THE COASTAL PORTIONS AND OUT INTO THE GULF THURSDAY.
ANOTHER SET OF UPPER LEVEL DISTURBANCES ASSOCIATED WITH THIS FRONT
WILL MOVE SOUTHEASTWARD TOWARD THE COAST LATE FRIDAY NIGHT THROUGH
SUNDAY BRINGING A BRIEF UPWARD TREND TO RAIN CHANCES BEFORE
RETURNING TO A ISOLATED REGIME BY MONDAY. HIGHS WILL RANGE FROM THE
LOWER/MID 90S THROUGH MONDAY. OVERNIGHT LOWS GENERALLY IN THE LOWER
70S INTERIOR TO MID/UPPER 70S COAST THROUGH SUNDAY MORNING. BY
MONDAY MORNING...OVERNIGHT LOWS OVER THE INTERIOR MAY DIP DOWN INTO
THE MID/UPPER 60S PENDING EFFECTS OF A WEAK FRONT HAVING MOVED NEAR
OR JUST OFF THE COAST.
&&
.MARINE...A COMPLEX OF STRONG THUNDERSTORMS WILL MOVE SOUTH INTO THE
MARINE AREA TONIGHT...RESULTING IN LOCALLY ROUGH SEAS AND HIGH
WINDS. OTHERWISE...SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH AT
LEAST TUESDAY NIGHT OR WEDNESDAY AS A MODERATE MOSTLY WESTERLY FLOW
PERSISTS OVER THE MARINE AREA TO THE NORTH OF AN ATLANTIC RIDGE OF
HIGH PRESSURE EXTENDING INTO THE CENTRAL AND SOUTHERN GULF. LITTLE
CHANGE IN WAVES AND SEAS THROUGH THE PERIOD...GENERALLY 2 TO 4 FOOT
RANGE...BUT LOCALLY HIGHER NEAR STRONGER SHOWER AND THUNDERSTORM
ACTIVITY. 12/DS
&&
.AVIATION (24/00Z TAF ISSUANCE)...GENERAL VFR/MVFR CONDITIONS
EXPECTED NEXT 24 HOURS WITH SCATTERED TO NUMEROUS SHOWER AND
THUNDERSTORM ACTIVITY MOVING SOUTH ACROSS THE AREA THROUGH EARLY
THIS EVENING. WILL LIKELY CONTINUE TO SEE PERIODS OF IFR (OR EVEN
BRIEF LIFR) IN AND NEAR THE STRONGER STORMS INTO MID EVENING.
GENERAL LIGHT WESTERLY WIND FLOW...BUT VARIABLE AND GUSTY NEAR
SHOWERS AND THUNDERSTORMS EXPECTED. 12/DS
&&
.FIRE WEATHER...SCATTERED TO NUMEROUS DAYTIME THUNDERSTORMS THROUGH
WEDNESDAY WILL BRING BRIEF STRONG WINDS...FREQUENT LIGHTNING...AND
LOCALLY HEAVY RAIN. A FEW STORMS COULD INTENSIFY BRIEFLY TO SEVERE
CRITERIA. SATURATED SOIL CONDITIONS...ESPECIALLY OVER THE COASTAL
COUNTIES...WILL RISK TREES FALLING DURING THUNDERSTORM WIND GUSTS.
DISPERSION INLAND IN THE 40S TO 60S WEDNESDAY AND 70S TO NEAR 110
THURSDAY.
FOG POTENTIAL AND OTHER REMARKS...PATCHY OVERNIGHT FOG MAY REDUCE
VISIBILITY TO 3 TO 5 MILES AT TIMES...ESPECIALLY IN AREAS THAT
RECEIVE LATE AFTERNOON AND EVENING RAINFALL.
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 75 91 74 91 73 / 60 50 30 20 20
PENSACOLA 77 90 77 90 76 / 70 60 30 20 20
DESTIN 78 89 77 88 78 / 70 60 30 20 20
EVERGREEN 72 91 71 91 70 / 80 60 30 20 20
WAYNESBORO 73 92 70 92 68 / 60 50 20 20 20
CAMDEN 72 90 70 91 69 / 80 60 30 20 20
CRESTVIEW 72 91 72 92 70 / 80 60 30 20 20
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL 7 PM TUESDAY FOR THE FOLLOWING
ZONES: LOWER BALDWIN...LOWER MOBILE...
FL...HIGH RIP CURRENT RISK UNTIL 7 PM TUESDAY FOR THE FOLLOWING
ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
ROSA...
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Jul 23, 1:48 PM CDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 148 PM CDT TUE JUL 23 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-241900- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 148 PM CDT TUE JUL 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT OUR LOCAL ATMOSPHERE HAS BECOME VERY UNSTABLE THIS AFTERNOON AND THE RISK OF SEVERE THUNDERSTORM ACTIVITY HAS SIGNIFICANTLY INCREASED THROUGH EARLY TO MID EVENING. A LINE OF SEVERE THUNDERSTORMS WILL ENTER OUR NORTHERNMOST COUNTIES FROM CHOCTAW TO WILCOX COUNTIES AS EARLY AS BETWEEN 230 AND 3 PM. THIS DISCOUNTS STRONGER CELLS FORMING AHEAD OF THE LINE WHICH MAY BE EARLIER. THE WEST TO EAST ORIENTED LINE WILL THEN MOVE FURTHER SOUTH THROUGH THE MID AFTERNOON TO BE LOCATED ALONG HIGHWAY 84 BY 5 PM AND POINTS FURTHER SOUTH THEREAFTER. THE LINE IS EXPECTED TO MOVE ALL THE WAY TO THE COAST AND OFFSHORE DURING THE EARLY TO MID EVENING. THE PRIMARY THREAT WILL BE DAMAGING WINDS AS HIGH AS 45 TO 60 MPH. VERY FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO ACCOMPANY THE STRONGEST OF STORMS. A WEAK TORNADO OR TWO IS ALSO POSSIBLE ALONG THE LEADING EDGE OF THE THUNDERSTORM LINE. IF A TORNADO OCCURS...IT WILL BE WEAK... SHORT-LIVED AND WILL LIKELY NOT BE RADAR DETECTABLE. THERE IS A HIGH RISK OF LIFE THREATENING RIP CURRENTS ALONG AREA BEACHES TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER ROUND OF SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS IS EXPECTED ON WEDNESDAY. THE STRONGER STORMS WILL LIKELY CONTAIN LOCALLY HEAVY RAINFALL...BRIEF STRONG WIND GUSTS AND FREQUENT LIGHTNING ACTIVITY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF TRAINED STORM SPOTTERS IS REQUESTED. GMZ630>635-650-655-670-675-241900- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 148 PM CDT TUE JUL 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT A LINE OF VERY STRONG THUNDERSTORM WILLS MOVE OFFSHORE LATER THIS AFTERNOON AND WILL LIKELY PUSH ALL THE WAY SOUTHWARD THROUGH THE ALABAMA AND NORTHWEST FLORIDA COASTAL WATERS OUT TO 60 NM. THE STRONGEST CELLS ARE CURRENTLY ANTICIPATED TO BE EAST OF MOBILE BAY...ALTHOUGH POINTS TO THE WEST ARE CERTAINLY NOT IMMUNE TO VERY STRONG THUNDERSTORM ACTIVITY BOTH AHEAD OF AND ALONG THE APPROACHING LINE. THE MAIN IMPACTS WILL BE DANGEROUS THUNDERSTORM WIND GUSTS BETWEEN 33 AND 50 KNOTS AS WELL AS WATER SPOUTS ALONG THE LEADING EDGE OF THUNDERSTORM GUST FRONTS. OTHERWISE...SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH TONIGHT AS A MODERATE TO OCCASIONALLY STRONG SOUTHWEST WIND PERSISTS OVER THE MARINE AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE WEATHER PATTERN CONTINUES TO SUPPORT THE DEVELOPMENT OF ISOLATED TO SCATTERED SHOWERS AND STORMS DURING THE OUTLOOK. WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER IN STORMS. FREQUENT LIGHTNING ACTIVITY WILL ALSO BE A HAZARD IN STORMS
In the hours before
Local storm report, Jul 23, 4:28 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
428 PM CDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG JACKSON 31.51N 87.89W
07/23/2013 CLARKE AL EMERGENCY MNGR
A TREE FELL ON A CAR...TRAPPING 4 PEOPLE.
&&
CULLENLocal storm report, Jul 23, 4:34 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
434 PM CDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM TSTM WND DMG GROVE HILL 31.71N 87.78W
07/23/2013 CLARKE AL EMERGENCY MNGR
EM REPORTS TREE DOWN ON A CAR ON COBB ST., AND TREE DOWN
ON CLARK ST. BOTH IN GROVE HILL.
&&
GENEJLocal storm report, Jul 23, 4:42 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
442 PM CDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG FRISCO CITY 31.43N 87.40W
07/23/2013 MONROE AL EMERGENCY MNGR
NUMEROUS TREES DOWN IN FRISCO CITY.
&&
CULLENLocal storm report, Jul 23, 5:04 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
504 PM CDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG SAINT STEPHENS 31.54N 88.06W
07/23/2013 WASHINGTON AL EMERGENCY MNGR
ONE TREE DOWN ON CR 28 IN SAINT STEPHENS.
&&
CULLENLocal storm report, Jul 23, 5:13 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
513 PM CDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM TSTM WND DMG MONROEVILLE 31.53N 87.32W
07/23/2013 MONROE AL EMERGENCY MNGR
TREE DOWN ON A HOUSE IN MONROEVILLE.
&&
CULLENLocal storm report, Jul 23, 5:17 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
517 PM CDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG FRANKVILLE 31.65N 88.15W
07/23/2013 WASHINGTON AL EMERGENCY MNGR
TREE ACROSS MOUNT BETHAL ROAD IN FRANKVILLE.
&&
CULLENThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 7:41 PM CDT | Areal Flood Advisory | MOB | Okaloosa, Santa Rosa | 2 hr |
| Jul 22, 8:10 PM CDT | Flash Flood Warning | MOB | Santa Rosa | 3 hr |
| Jul 23, 4:48 PM CDT | Severe Thunderstorm Warning | MOB | Escambia, Okaloosa, Santa Rosa | 42 min |
| Jul 23, 6:34 PM CDT | Areal Flood Advisory | MOB | Escambia, Okaloosa, Santa Rosa | 116 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.